Hail, Broward
- When
- May 29, 4:00 PM EST
- Where
- Broward County, Plantation
- Measured
- 1 in hail
- Reported by
- NEWSPAPER
- Coordinates
- 26.083, -80.200
Hail up to one inch in diameter was observed.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at May 29, 12:47 PM EST, 3 hours 13 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 147 PM EDT SUN MAY 29 2005 .DISCUSSION...CURRENTLY, SEABREEZES ARE NOW ACTIVE BUT TO PRECIP YET. ACARS SOUNDINGS SHOW THAT THE H5 TEMPS HAVE DECREASED TO -9 TO -10, SO DEVELOPMENT WILL BE RATHER QUICK THROUGH 3 PM. CHANCES ARE GOOD FOR AT LEAST WIND GUSTS TO 35 KNOTS AND SMALL HAIL. WEAK SURFACE HIGH PRESSURE EXTENDS WESTWARD INTO SOUTH FLORIDA FROM THE ATLANTIC. THIS WILL REMAIN THE SURFACE SYNOPTIC FEATURE THROUGH THE EXTENDED. ATMOSPHERIC MOISTURE WILL INCREASE NEXT FEW DAYS AS MEAN WIND TURNS MORE TO THE SOUTH. PWATS WILL CLIMB TO OVER 2 FOR TUE AND WED AND THESE DAYS WILL HAVE THE HIGHEST POPS. BY THU, MEAN FLOW BECOMES SE AND THEN E BY NEXT WEEKEND AS THE SURFACE HIGH PRESSURE RIDGE STRENGTHENS JUST TO THE NORTH OF THE CWA. PWATS WILL ALSO DECREASE STEADILY. FOCUS OF HIGHEST POPS WILL BE INTERIOR AND WEST THU THROUGH SUN. && .MARINE...WINDS WILL BE LESS THAN 15 KNOTS AND SEAS 2 FEET OR LESS THROUGH ENTIRE PERIOD, SO GOOD BOATING WILL CONTINUE OUTSIDE OF THUNDERSTORM ACTIVITY. && .FIRE WEATHER...NO PROBLEMS HERE SINCE AFTN RHS WILL BE ABOVE 40 PERCENT. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 73 91 75 90 / 20 30 20 50 FORT LAUDERDALE 75 88 77 89 / 20 30 20 50 MIAMI 76 90 77 90 / 20 30 20 50 NAPLES 73 88 75 88 / 5 20 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && 18
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 308 AM EDT SUN MAY 29 2005 FLZ063-066>075-292300- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 308 AM EDT SUN MAY 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT ...A FEW STORMS COULD BE STRONG EAST COAST TODAY... ...CHANCE OF THUNDERSTORMS INTERIOR AND EAST COAST TODAY... ...SLIGHT CHANCE OF THUNDERSTORMS WEST COAST TODAY... THUNDERSTORMS: THE EAST AND WEST COAST SEA BREEZES ALONG WITH THE LAKE BREEZE SHOULD DEVELOP AND MOVE INLAND SLOWLY BEFORE GETTING PUSH BACK TO THE EAST COAST METRO AREAS LATE THIS AFTERNOON, AS SHOWERS AND THUNDERSTORMS DEVELOP ALONG THE SEA AND LAKE BREEZES. A FEW OF THE STORMS COULD EVEN BECOME STRONG LATE THIS AFTERNOON ALONG THE EAST COAST METRO AREAS WITH GUSTY WINDS...LOCALLY HEAVY RAINFALL...AND SMALL HAIL DUE TO THE COLDER AIR ALOFT OVER SOUTH FLORIDA. REMEMBER...IF YOU SEE ANY LIGHTNING OR HEAR THUNDER MOVE INSIDE UNTIL THE STORMS HAVE PASSED. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE EAST COAST METRO AREAS THIS AFTERNOON AND EVENING. BAXTER
The Miami radar (KAMX), 57 km away, was scanning. The volume nearest the first event began at 21:01 UTC.
1 hail. Local standard time, as filed.
Hail up to one inch in diameter was observed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, May 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5451104.